Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 13, NWS Tampa Bay, FL

April 15, 2018Hillsborough County, Pasco County, Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 15, 2018, 3:46 PM EDT for Hillsborough County, Pasco County, Polk County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2018, 3:46 PM EDT (19:46 UTC)
Expired
Apr 15, 2018, 4:15 PM EDT
In force
29 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Hillsborough County, FL, Pasco County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 43 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 10:12 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

748 
WUUS52 KTBW 151946
SVRTBW
FLC057-101-105-152015-
/O.NEW.KTBW.SV.W.0013.180415T1946Z-180415T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tampa Bay Area Ruskin FL
346 PM EDT SUN APR 15 2018

The National Weather Service in Ruskin has issued a

* Severe Thunderstorm Warning for...
  Eastern Pasco County in west central Florida...
  Western Polk County in central Florida...
  Northeastern Hillsborough County in west central Florida...

* Until 415 PM EDT

* At 345 PM EDT, a severe thunderstorm was located over Temple
  Terrace, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Tampa, Temple Terrace, Zephyrhills, Lutz, Brandon, St. Leo,
  Hillsborough River State Park, Zephyrhills South, Palm River-Clair
  Mel, East Lake-Orient Park, Zephyrhills West, Land O Lakes, Egypt
  Lake-Leto, Greater Carrollwood, Riverview, University, Wesley
  Chapel South, Greater Northdale, Pebble Creek and Zephyrhills
  North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 PM EDT for central and
west central Florida.

LAT...LON 2784 8234 2807 8258 2842 8241 2824 8197
TIME...MOT...LOC 1945Z 213DEG 50KT 2803 8234 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TBW
1 follow-up statement
753 
WWUS52 KTBW 152001
SVSTBW

Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
401 PM EDT SUN APR 15 2018

FLC057-101-105-152015-
/O.CON.KTBW.SV.W.0013.000000T0000Z-180415T2015Z/
Pasco FL-Polk FL-Hillsborough FL-
401 PM EDT SUN APR 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN PASCO...WESTERN POLK AND NORTHEASTERN HILLSBOROUGH
COUNTIES...

At 400 PM EDT, a severe thunderstorm was located over Zephyrhills, 
moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Zephyrhills, St. Leo, Zephyrhills West, Hillsborough River State
Park, Pebble Creek, Zephyrhills North, Zephyrhills South, Wesley
Chapel South, San Antonio, Saint Leo, Darby, Zephyrhills Municipal
Airport, Wesley Chapel, Thonotosassa, Dover, Richland, Meadow Pointe,
Crystal Springs, Seffner and Valrico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 PM EDT for central and
west central Florida.

LAT...LON 2795 8224 2825 8244 2842 8241 2824 8197
TIME...MOT...LOC 2000Z 213DEG 50KT 2821 8221 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:33 PM EDT, 13 minutes earlier.

Area forecast discussion, Apr 15, 3:33 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
333 PM EDT Sun Apr 15 2018

...SEVERE WEATHER THREAT CONTINUES THROUGH THIS EVENING...

.SHORT TERM (Today and Monday)...
A powerful storm system continues to impact the region this
afternoon, bringing a frontally driven squall line, gusty
clear air winds, and dangerous marine conditions.

For the remainder of today, A north south oriented band of
thunderstorms will progress eastward through this evening.
Ahead of the line, gusty south/southwest winds will continue
with gusts nearing 40 mph at times. The line of storms may
produce locally damaging winds, with gusts to 60 mph,
frequent lightning and torrential rains. A low tornado
threat will also persist, as small circulations within the
line may produce brief tornadoes primarily near/along the
coast. This activity will rapidly shift eastward as a fast
moving shortwave lifts into the western Atlantic.

Tonight, gusty west winds will fill in behind the front as
a strong surface high builds into the region. This will
bring much cooler and drier air into the region. Monday
morning lows will range from the mid 40s along the Nature
Coast to the 50s and low 60s elsewhere.

As cool high pressure continues to settle in on Monday,
highs will be quite cool for mid April. Temperatures will
only rise into the 60s north of I-4 and the lower 70s
elsewhere, around 10 to 15 degrees below normal.

.LONG TERM (Monday Night - Sunday)...
Model are in decent agreement with synoptic scale features
during the long term period so a blend will be used. A dry
northwest flow aloft combined with surface high pressure
building in from the west will support pleasant dry weather
across the entire forecast area with mainly clear skies and
much cooler temperatures through early Tuesday. On Wednesday
and Thursday the surface high will shift east into the
Atlantic. A return east-southeast wind flow around the
departing high will allow for a slow recovery in moisture
levels resulting in partly cloudy skies along with
moderating temperatures. On Friday a weak cool front will
move southeast through the region during the day. Lack of
sufficient moisture along and ahead of this front should
preclude rain chances with its passage with just a wind
shift into the north expected in its wake.

During Friday night into Saturday mid and upper level
ridging will build in from the west in response to a strong
storm system moving east through the southern Plains as
surface high pressure builds down the mid Atlantic coast. A
few showers (Pops 20 to 30 percent) will be possible across
southwest Florida on Saturday as deeper moisture from the
remnant front that moved through on Friday combines with
daytime heating and the sea breeze, otherwise mainly dry
weather will continue across the remainder of the forecast
area.

Now during Saturday night into Sunday a strong short wave
trough will move from the lower Mississippi valley east
across the southeastern states and northern Gulf with an
attendant cold front approaching from the west. Increasing
moisture and instability within a south to southwest wind
flow ahead of the front will lead to increasing chances for
showers and thunderstorms across the region during Sunday
and Sunday night as the front approaches.

Temperatures will run below normal through early Tuesday,
then return to near and above normal Wednesday through
Sunday. The coolest temperatures should be early Tuesday
morning when lows will bottom out in the mid and upper 40s
across the Nature Coast, and lower to mid 50s central and
south. Daytime highs on Tuesday will moderate back into mid
70s north, and upper 70s to lower 80s central and across
southwest Florida. Temperatures will continue to moderate
Wednesday through Sunday as winds veer into the east and
southeast late in the week, then southeast to south during
next weekend with lows rebounding back into the 60s area-
wide with highs climbing into the mid and upper 80s each
afternoon, except slightly cooler readings along the
immediate coast.

&&

.AVIATION (18z TAFs)...
Strong to severe storms will move across all terminals
through this evening, bringing strong gusty winds, and
significant reductions to visibilities and ceilings. Low
ceilings and light rain will linger behind the
thunderstorms, with predominately VFR conditions returning
00z to 04z and prevailing westerly winds.

&&

.MARINE...
Dangerous marine conditions will continue into tomorrow as
a powerful late season front moves across the waters. The
front will bring showers and thunderstorms with winds
gusting in excess of 30 to 40 knots at times. Sustained
winds of 20 to 25 knots will occur both ahead of and behind
the front, allowing seas to build to 9 top 10 feet offshore.
Despite improving winds Monday, seas will remain elevated
with small craft conditions persisting. By mid week, high
pressure will settle in over the waters with improving winds
and seas.

&&

.FIRE WEATHER...
A powerful cold front will bring strong gusty winds today
and tonight, along with a line of strong to severe storms.
Heavy rainfall and abundant moisture will limit fire danger.
From Monday into Tuesday, much drier air will filter into
the region. This may result in a couple of days of elevated
fire danger, though winds look to remain low enough to
prevent any Red Flag conditions.

&&

.Preliminary Point Temps/PoPs...
TPA  59  67  52  76 /  10   0   0   0
FMY  64  74  54  81 /  60   0   0   0
GIF  58  70  48  78 /  30   0   0   0
SRQ  62  67  54  76 /  10   0   0   0
BKV  51  66  45  75 /  10   0   0   0
SPG  62  68  57  75 /  10   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday afternoon for
     Coastal Charlotte-Coastal Hillsborough-Coastal Lee-
     Coastal Manatee-Coastal Sarasota-Pinellas.

     Lake Wind Advisory until 8 PM EDT this evening for Coastal
     Charlotte-Coastal Citrus-Coastal Hernando-Coastal
     Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
     Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
     Highlands-Inland Charlotte-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
     Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
     Polk-Sumter.

     Coastal Flood Advisory until 6 PM EDT this evening for
     Coastal Citrus-Coastal Hernando-Coastal Levy-Coastal
     Pasco-Pinellas.

Gulf waters...Small Craft Advisory until 8 PM EDT Monday for Charlotte
     Harbor and Pine Island Sound-Coastal waters from
     Bonita Beach to Englewood FL out 20 NM-Coastal waters
     from Englewood to Tarpon Springs FL out 20 NM-Coastal
     waters from Tarpon Springs to Suwannee River FL out
     20 NM-Tampa Bay waters-Waters from Bonita Beach to
     Englewood FL out 20 to 60 NM-Waters from Englewood to
     Tarpon Springs FL out 20 to 60 NM-Waters from Tarpon
     Springs to Suwannee River FL out 20 to 60 NM.

&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...84/Austin
MID TERM/LONG TERM/DECISION SUPPORT...57/McMichael
Hazardous weather outlook, Apr 15, 4:08 AM EDT, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
408 AM EDT Sun Apr 15 2018

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-152015-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
408 AM EDT Sun Apr 15 2018

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
There is a slight risk of severe thunderstorms today with damaging
winds and isolated tornadoes possible. There will also be strong
storms capable of producing very gusty winds...locally heavy
rains...and frequent deadly lightning strikes.

...RIP CURRENT IMPACT...
Breaking waves and rough surf on the Gulf of Mexico will create a
high risk of rip currents along area beaches.

...MARINE IMPACTS...
Increasing southerly winds shifting to the west during later
today and tonight will create hazardous boating conditions for
small craft operators. Winds become 20 to 25 knots with higher
gusts...possibly reaching gale force...especially near thunder-
storms and seas builds to 8 feet offshore through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

...RIP CURRENT IMPACT...
Breaking waves and rough surf continue on the Gulf of Mexico
through Tuesday with a high risk of rip currents along area
beaches.

...MARINE IMPACTS...
Wind speeds of up to 20 to 25 knots...with some higher gusts...
along with seas up to 10 feet well offshore continue through
Monday with hazardous boating conditions for small craft
operators.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the weather and self activate if needed.

RKR

In the hours before

Local storm report, Apr 15, 2:09 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
209 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     MARINE TSTM WIND CEDAR KEY               29.15N 83.04W
04/15/2018  M47.00 MPH       LEVY               FL   MESONET

            SUSTAINED 37 MPH WITH PEAK GUST TO 47 MPH AT CKYF1

&&

NORMAN
Special weather statement, Apr 15, 2:10 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
210 PM EDT SUN APR 15 2018

FLZ043-050-148-149-151-248-249-251-151900-
Inland Hernando FL-Inland Pasco FL-Coastal Hernando FL-Sumter FL-
Coastal Hillsborough FL-Pinellas FL-Inland Hillsborough FL-
Coastal Pasco FL-
210 PM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SUMTER...PASCO...
HERNANDO...PINELLAS AND WESTERN HILLSBOROUGH COUNTIES UNTIL 300 PM
EDT...

At 209 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Weeki Wachee to 15 miles west of St. Pete
Beach. Movement was east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Tampa, Spring Hill, Clearwater, Largo, Pinellas Park, Seminole, New
Port Richey, Brooksville, Bushnell, Downtown Saint Petersburg,
Hudson, Fort Desoto Park, Holiday, Saint Petersburg, Lutz, St.
Petersburg, St. Pete Beach, Anna Maria, Weeki Wachee and Palm Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 PM EDT for central and
west central Florida.

LAT...LON 2827 8281 2850 8273 2872 8209 2761 8262
      2753 8275 2753 8279 2758 8283 2772 8281
      2786 8291 2812 8288 2821 8292
TIME...MOT...LOC 1809Z 250DEG 28KT 2851 8258 2768 8298

TBW
Special weather statement, Apr 15, 3:06 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
306 PM EDT SUN APR 15 2018

FLZ043-050-149-151-242-248-249-251-151945-
Inland Hernando FL-Inland Pasco FL-Inland Citrus FL-
Coastal Hillsborough FL-Sumter FL-Pinellas FL-Inland Hillsborough FL-
Coastal Pasco FL-
306 PM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CITRUS...SUMTER...
PASCO...CENTRAL HERNANDO...PINELLAS AND NORTHWESTERN HILLSBOROUGH
COUNTIES UNTIL 345 PM EDT...

At 306 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Wildwood to near Hernando
County Airport to near St. Pete Beach. Movement was northeast at 55
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Tampa, Spring Hill, Clearwater, Largo, Pinellas Park, Temple Terrace,
Seminole, Zephyrhills, Brooksville, Inverness, Wildwood, Dade City,
Bushnell, Downtown Saint Petersburg, Fort Desoto Park, Saint
Petersburg, Lutz, St. Petersburg, St. Pete Beach and St. Leo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 PM EDT for central and
west central Florida.

LAT...LON 2804 8279 2896 8224 2896 8196 2883 8195
      2871 8196 2782 8244 2760 8273 2782 8288
TIME...MOT...LOC 1906Z 218DEG 49KT 2891 8214 2841 8241 2774 8271

Norman
Local storm report, Apr 15, 3:10 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
310 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     WATER SPOUT      2 NW EGMONT KEY         27.62N 82.79W
04/15/2018                   GMZ853             FL   BROADCAST MEDIA

            A WATERSPOUT WAS REPORTED NEAR THE SUNSHINE SKYWAY BRIDGE
            BY THE PUBLIC RELAYED THROUGH BROADCAST MEDIA. LOCATION
            ESTIMATED BASED ON RADAR.

&&

JHUBBARD
Special weather statement, Apr 15, 3:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
314 PM EDT SUN APR 15 2018

FLZ151-155-251-255-152000-
Inland Manatee FL-Coastal Manatee FL-Coastal Hillsborough FL-
Inland Hillsborough FL-
314 PM EDT SUN APR 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MANATEE AND EASTERN
HILLSBOROUGH COUNTIES UNTIL 400 PM EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Ruskin, or 9 miles north of Palmetto, moving
northeast at 65 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Bradenton, Plant City, Palmetto, Fish Hawk, Brandon, Lakewood Ranch,
Ellenton, Hillsborough River State Park, Greater Sun Center, Memphis,
Sarasota Bradenton Airport, West Samoset, Riverview, South Bradenton,
Ruskin, Parrish, West Bradenton, Palm River-Clair Mel, North Sarasota
and Lake Manatee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 PM EDT for west central
Florida.

LAT...LON 2762 8270 2761 8269 2767 8264 2781 8244
      2817 8225 2817 8206 2738 8225 2739 8267
      2760 8273
TIME...MOT...LOC 1913Z 216DEG 56KT 2765 8253

Norman
Local storm report, Apr 15, 3:37 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
337 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     1 ESE GULFPORT          27.74N 82.70W
04/15/2018  M51.00 MPH       PINELLAS           FL   MESONET

            PEAK WIND GUST AT WXFLOW STATION XCBN

&&

NORMAN

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:41 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota60 hr
Apr 15, 8:02 AM EDTLake Wind AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more12 hr
Apr 15, 12:05 PM EDTSpecial Marine WarningTBW40 min
Apr 15, 12:11 PM EDTCoastal Flood AdvisoryTBWCitrus, Hernando, Levy, Pasco, Pinellas6 hr
Apr 15, 12:37 PM EDTSpecial Marine WarningTBW38 min
Apr 15, 1:08 PM EDTSpecial Marine WarningTBW52 min
Apr 15, 1:17 PM EDTSpecial Weather StatementTBWCitrus, Levy43 min
Apr 15, 1:29 PM EDTSpecial Weather StatementTBWHernando, Pasco, Pinellas46 min
Apr 15, 1:54 PM EDTSpecial Marine WarningTBW66 min
Apr 15, 1:59 PM EDTSpecial Weather StatementTBWCitrus, Levy61 min
Apr 15, 2:10 PM EDTSpecial Weather StatementTBWHernando, Pasco, Pinellas50 min
Apr 15, 2:44 PM EDTSpecial Marine WarningTBW31 min
Apr 15, 2:51 PM EDTTornado WarningTBWHillsborough, Manatee, Pinellas27 min
Apr 15, 2:57 PM EDTSpecial Marine WarningTBW63 min
Apr 15, 3:06 PM EDTSpecial Weather StatementTBWPasco, Pinellas, Sumter39 min
Apr 15, 3:09 PM EDTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota29 hr
Apr 15, 3:14 PM EDTSpecial Weather StatementTBWHillsborough, Manatee46 min
Apr 15, 3:27 PM EDTTornado WarningTBWHillsborough6 min
Apr 15, 3:50 PM EDTSpecial Marine WarningTBW85 min
Apr 15, 3:58 PM EDTSpecial Weather StatementTBWHillsborough, Manatee, Sarasota47 min
Apr 15, 4:46 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Lee, Polk59 min
Apr 15, 5:10 PM EDTSpecial Marine WarningTBW35 min
Apr 15, 5:42 PM EDTSpecial Weather StatementTBWDeSoto, Highlands63 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.